Jump to content

Search the Community

Showing results for tags 'trifluoperazine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello, This is my first post and I need to hear some questions answered for my wellbeing. My short story is, I was experiencing health anxiety for a terrible disease and got tested for it 3 times over the last year, all came back clean so I have no medical reason to experience these symptoms apparently. Apart from this, I have had social anxiety and generalized anxiety disorder for at least 10 years. So, I want to talk about my process. After all tests being clean, they urged me to a psychiatrist I wish I never had met. He prescribed I used trifluoperazine, medazepa
  2. (mod note) Link to: gallanthero26, main Introduction: I wanted to provide an update as to how I've been after about 3 years from coming off of taking antidepressants. After concerns from family about my OCD, I eventually ended up going to see a psychiatrist who prescribed prozac. He prescribed a low doses of prozac (10mg) and only 5mg of trifluoperazine that I had taken for about 3 weeks. After noticing a very strange numbing effect and rapid weight gain from a considerable appetite increase, I quit taking both drugs cold turkey. After noticing beginning signs of withdrawal, I wen
  3. Hi my name is Sean and I'm currently coming off of prozac and trifluoperazine. I had taken 10mg of prozac and 5 mg of trifluoperazine for about 3 weeks. The meds made me gain considerable weight (10-15 lbs in 2 to 3 weeks) and I felt numbed out so I stopped them cold turkey not knowing about withdrawal side effects. I started experiencing withdrawal effects about a week into stopping (dizziness, lack of concentration, memory problems) itching, and they have been getting progressively worse, with fluctuation in symptoms. It's been 3 weeks now and at this point I have a fever, (not sure if I hav
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy